I was diagnosed with UTI on 3/23/12 and my doctor prescribed me ciprofloxacin 250mg to take for 3 days I took my last pill today 3/26/12 and still feel some UTI symptoms, how long does it take for the antibiotic to take effect? should I call my doctor to let her know about this?
18 Apr 2012
Cipro seems to be the only thing that works for me..I always chug cranberry juice by the gallon too everyday that I start to feel the UTI and I take cranberry pills religiously everyday. Definitely go back if your feeling symptoms still. <3 Sad to hear this didn't work for you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The hospital gave me cipro for a UTI but since i started taken it i get nausea and now i have chest pains.
3 answers • 27 Jun 2011
My friend has a UTI & is taking cipro 750mg that was prescribed to her dog for a bacterial infection... is this safe?
1 answer • 10 Jul 2011
What is time max time frame for taking cipro?
1 answer • 21 Aug 2011
I'm extremely sensitive to meds and usually start all my "new" scripts with 1/4 recommended physician dosage and work my way up. ...
3 answers • 3 Oct 2011
... took my last dose of cipro and I am still having some pain in my bladder. Does this mean that it is not gone? I have been in pain for about 2 ...
2 answers • 1 May 2013